# SDR AALA202509226781

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 70,224 hours, 41,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Fault Message
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REF MIC# 1534536 FAULT "EPSU EXT LOAD FWD L" FOUND ON SYS TEST.BITE CHECK OF EPSU PER MM 33-51-00 FOUND RED LIGHT ILLUMINATED FOR "EXTERIOR LIGHTS FAULT". PER TSM 33-51-00-810-822-A WILL REQAVI WIRE CHECKS.
